# SDR UIEA2016062000448

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT UPPER CAP OF MAIN DECK FLOORBEAM AT STA 2260, LBL 23.  REPAIRED CORROSION AT UPPER CAP OF MAIN DECK FLOORBEAM AT STA 2260, LBL 23 IAW EI T2016A53M-1373, REV 1.  CONDITION CHECK NORMAL AND JOB COMPLETED.
